Mathematische Annalen

, Volume 305, Issue 1, pp 191–203

Systoles of arithmetic surfaces and the Markoff spectrum

  • Paul Schmutz
Article

DOI: 10.1007/BF01444218

Cite this article as:
Schmutz, P. Math. Ann. (1996) 305: 191. doi:10.1007/BF01444218

Mathematics Subject Classification (1991)

11J06 11F06 20H05 11H50 11H55 30F45 

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Paul Schmutz
    • 1
  1. 1.Institut de MathématiquesUniversité de LausanneLausanneSwitzerland